Statistical Science

[The Growth and Stabilization of Populations]: Rejoinder

Peter Jagers

Full-text: Open access

Article information

Source
Statist. Sci., Volume 6, Number 3 (1991), 282-283.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177011698

Digital Object Identifier
doi:10.1214/ss/1177011698

Mathematical Reviews number (MathSciNet)
MR1144241

Zentralblatt MATH identifier
0955.60535

JSTOR
links.jstor.org

Citation

Jagers, Peter. [The Growth and Stabilization of Populations]: Rejoinder. Statist. Sci. 6 (1991), no. 3, 282--283. doi:10.1214/ss/1177011698. https://projecteuclid.org/euclid.ss/1177011698


Export citation

See also

  • Original Paper: Peter Jagers. The Growth and Stabilization of Populations. Statist. Sci., Volume 6, Number 3 (1991), 269--274.
  • See Comment: Joel E. Cohen. [The Growth and Stabilization of Populations]: Comment: Partially Observed Markov Chains and Genetic Demography. Statist. Sci., Volume 6, Number 3 (1991), 275--277.
  • See Comment: Peter Donnelly. [The Growth and Stabilization of Populations]: Comment. Statist. Sci., Volume 6, Number 3 (1991), 277--279.
  • See Comment: Stanley Sawyer. [The Growth and Stabilization of Populations]: Comment: The Geographical Structure of Populations. Statist. Sci., Volume 6, Number 3 (1991), 280--281.